# SDR NOCA06611

- Difficulty date: July 7, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PBE3071
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLOOR LEVEL AT L-2 AND R-2 DOOR ARE BROKEN.  RELAMPED EMERGENCY LIGHTS AT FLOOR LEVEL BETWEEN L-2 AND R-2 DOORS.  OPS OK AMM 33-51-11.
